Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online
Ask a Urologist   »  

Should I be worried for increase in frequency of urination?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
Today I peed twice whithin 1 hr what does that meen its been going on for about 2 weeks
Posted Tue, 16 Apr 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Sundar Gnanavel 31 minutes later
Hello.......
Thanks for your query. Increase in frequency of urination is a common symptom in diabetis mellitus. It can also occur in the context of fever. Hence, i would suggest you test for fasting, post prandial blood sugar levels as well as urine culture, sensitivity before appropriate management can be started. Wish you good health.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Follow-up: Should I be worried for increase in frequency of urination? 2 hours later
Well it doesn't burn and no fever just constant and on top of that I only had a gaterade to day this morning and even now im still going
 
 
Answered by Dr. Sundar Gnanavel 6 hours later
Hello......
In that case have your blood sugar levels checked. Also limit your fluid intake for a while. Wish you good health.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor